Basketball

Brown Women's Basketball Elite Camp I

  • Camp Type: Residential camp with commuter option
  • Coach: Sarah Behn
  • Dates: June 22 - 23, 2019 (Saturday - Sunday)
  • Eligibility: Girls entering grades 9 - 12. Residential Campers - Must be 14 - 18 years old by the start of camp.

Enroll Now

(The early registration prices will expire April 30 at midnight.)
• Early Residential Camper: $391.50
       - The Residential Camper registration price will be $435.00 starting May 1.
• Early Full Commuter Camper: $297.00
       - The Full Commuter Camper registration price will be $330.00 starting May 1.
• Early One Day Commuter Camper: $166.50
       - The One Day Commuter Camper registration price will be $185.00 starting May 1.


The Brown University Women’s Basketball Elite camp is an overnight camp for serious basketball players interested in gaining exposure and competing at a high level. The Brown University Women’s basketball staff and players as well as first-rate coaches from other well respected schools in the area will provide campers with rigorous, hands on instruction aimed at taking their basketball abilities to the next level. Players will leave our camp knowing what it takes to compete at the collegiate level.

Elite Camp is open to rising Freshmen, Sophomores, Juniors, and Seniors as of September 2019. Elite Camp is capped to ensure close, individual attention by members of the coaching staff.

Camp Includes:
• Brown Women’s basketball camp shirt
• Individualized skill instruction and team competition
• Information regarding recruiting, college application, and recruiting process

Campers should bring:
• Basketball sneakers
• Athletic wear - shorts, t-shirts, socks etc.
• Anything you may require for games/practice
• Blanket, sheets, sleeping bag (optional), & fan
• Spending money for snacks and camp gear


Camp Schedule (Subject to change)
SATURDAY
10:00 am - 12:00 pm – Registration
12:00 pm - 12:30 pm – Welcome & introduction
12:30 pm - 1:00 pm – Rosters / dynamic stretch / team practice
1:00 pm - 4:00 pm – Rotation #1 (1 hour games)
1:00 - 2:00 pm – Red = Game / Green = 3v3 / Blue = Tour
2:00 - 3:00 pm – Red = 3v3 / Green = Tour / Blue = Game
3:00 - 4:00 pm – Red = Tour / Green = Game / Blue = 3v3
4:00 pm - 4:30 pm – Lecture by Head Coach, Sarah Behn
4:30 pm - 7:30 pm – Rotation #2 (1 hour games)
4:30 - 5:30 pm – Red = Game / Green = Dinner / Blue = 3pt shoot-out + hot shot
5:30 - 6:30 pm – Red = Dinner / Green = 3pt shoot-out + hot shot / Blue = Game
6:30 - 7:30 pm – Red = 3pt shoot-out + hot shot / Green = Game / Blue = Dinner
7:30 pm - 8:00 pm – Skills workout demonstration by Assistant Coach, Eddie Benton
8:00 pm - 8:30 pm – 1v1 competition
8:30 pm – Dismissal

SUNDAY
8:00 - 9:00 am – Breakfast
9:00 - 9:15 am – Roll call and dynamic stretch
9:15 am - 10:00 am – Offensive stations
10:00 am - 10:30 am – 3v3 competition
10:30 am - 11:00 am – Q&A with Brown Women’s Basketball Players
11:00 am - 2:00 pm – Rotation #3 (1 hour games)
11:00 - 12:00 pm – Red = Games / Green = Lunch / Blue = 1v1
12:00 - 1:00 pm – Red = Lunch / Green = 1v1 / Blue = Games
1:00 - 2:00 pm – Red = 1v1 / Green = Games / Blue = Lunch
2:00 pm - 4:30 pm – Rotation #4 (45 min games)
2:00 - 2:50 pm – Red = Games / Green = Weight Room / Blue = 3pt shoot-out + hot shot
2:50 - 3:40 pm – Red = Weight Room / Green = 3pt shoot-out + hot shot / Blue = Games
3:40 - 4:30 pm – Red = 3pt shoot-out + hot shot / Green = Games / Blue = Weight Room
4:30 pm – Closing remarks and awards
4:45 pm – Dismissal


Brown University Sports Camps are open to any and all entrants that meet the listed eligibility requirements for each camp.